MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LINER NEUT 32IDX52OD; ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US PINN LINER NEUT 32IDX52OD; ACETABULAR LINER
Model Number 1218-32-052
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377)
Date of Event 02/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to patient complaints of pain.Patient was asymptomatic following hip surgery until patient suffered a fall.Ambulation quality and distance decreased.Patient complained of pain during activity and at rest.Radiology revealed large osteolyses in trochanter major and minor and poly wear.In conjunction with the radiological findings indication for inlay replacement surgery was given.Doi: (b)(6) 2007; dor: (b)(6) 2022; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device cannot confirm the reported allegation, nothing indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mrae) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = examination of the returned device cannot confirm the reported allegation, nothing indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot = quantity manufactured: (b)(4).Date of manufacture: 2006-12.Any anomalies or deviations identified in dhr: none found.Expiry date: 2011-11.

Brand Name
PINN LINER NEUT 32IDX52OD
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13619911
Report Number1818910-2022-03743
Device Sequence Number4368810
Product Code LPH
UDI-Device Identifier10603295011545
UDI-Public10603295011545
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-32-052
Device Catalogue Number121832052
Device Lot NumberA69A31000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer02/28/2022
04/01/2022
04/27/2022
05/05/2022
05/19/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date03/17/2022
04/01/2022
04/28/2022
05/12/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; PINNACLE 100 ACET CUP 52MM; UNK HIP ACETABULAR HOLE ELIMINATOR; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale